# SDR UPS09154312

- Difficulty date: December 29, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 7,790 hours, 4,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Angle
- Part number: 22141261151
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 2 ENG INBOARD T/R SLEEVE LOWER WEDGE SUPPORT ANGLE IS CRACKED JUST NEXT TO SLIDER TRACK.  REPAIRED NR 2 INBOARD T/R SLEEVE LOWER WEDGE SUPPORT ANGLE REF EA300-5430- 01-A1591 AND EO C-7830-31801-A.
